# SDR IPXA2021062971124

- Difficulty date: June 2, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: NCA608097N
- Part serial: OAO21
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CARGO DOOR AFT FRAME IS GOUGED AT MID SECTION.REPAIRED GOUGED MAIN CARGO DOOR AFT PAN AT STA 765.375 BETWEEN Z= 30 AND Z= 40 IAW VT-SAA EA 011-5230-01-A9189 REV. IR AND UPS EO MD11-5230-80836-A. REF. FAA FORM 8100-9 SIGNED BY STEPHEN KANG (AR-605677) DATED 06/28/2021 (MAJOR).
